In this paper, we establish Hölder regularity for weak solutions of a class of diagonal divergence quasilinear degenerate elliptic systems of Hörmander's vector fields when the coefficients belong to the class of VMO_X functions with respect to x and uniformly with respect to u, and the lower order terms satisfy a natural growth condition.
DONG, YAN and CUI, XUEWEI
"Hölder regularity for weak solutions of diagonal divergence quasilinear degenerate elliptic systems,"
Turkish Journal of Mathematics: Vol. 38:
2, Article 8.
Available at: https://journals.tubitak.gov.tr/math/vol38/iss2/8